# SDR CHQA200900051

- Difficulty date: February 10, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N260SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145128
- Aircraft time: 23,929 hours, 19,004 cycles
- Engine: Allsn AE3007A
- Engine time: 21,446 hours, 17,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION THE AFT EMERGENCY EXIT LIGHT AT PANEL 253CLC WAS FOUND TO BE INOP.  THE NON-ROUTINE WORK CARD HAS NOT BEEN CLEARED AT THIS TIME.
